Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


irritable bowel
Aug 17, 2002

I'm having problems with a change in bowel movements(constipation) since changing meds. My diet is full of fibre and 1.5 gallons of distilled water a day. I've added psyllium and aloe vera and it seems to be normalizing me. I take it at night at least 3 hours after my evening dose, is this okay? I don't want to take it midday because it can cause some mild bloating and I would rather have it do it's work while I sleep.

Response from Ms. Fields-Gardner

At at least 3 hours after your medications the inclusion of fiber should not interfere. Please let your doctor know that you have started this so that he/she can put that into consideration in routine check-ups.


Previous
help........ (BIA and phase angle)
Next
circles around eyes

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement